- 02-15-2006, 06:44 PM
I have searched here and elsewhere and am just hoping to get input, assurance...so if you have any comments questions please chime in.
I just finished up my first cycle. I used 20mg SD for 20 days...I cut it short a day because I noticed my nipples were extremely puffy and sensitive/tingling. I'm pretty sure the only reason this happened is because toward the end I added in some TD 4-AD (in hindsight this was stupid) I have been using tamoxifen at 40mg's ED as well as 1/4 tab of bromocriptine since ending the cycle. It has been 3 days and my nipples are still really puffy and almost hurt...is there anything else I could/should do?
I'm starting to get kinda scared....
- 02-15-2006, 11:16 PM
I think you made the best call there. There is a really high chance that the 4AD did it. Very common. There is plenty of time to run another sd cycle. You were on it three weeks so should have had time to notice some decent gains. Give it more time on nolva and the issue should resolve itself. Unless you want to try different supps to fight gyno, there isn't anything else "I" would do in your situation.
- 02-16-2006, 09:52 AM
Give it more time on nolva and the issue should resolve itself.
And you're right...I did notice some pretty good gains..went from 165 to 185.5...just hoping it all clears up
thanks for the input bro
02-28-2006, 01:53 PM
Okay just an update...I started my third week of nolva today and I haven't seen even the slightest bit of reduction in puffiness (looks pretty bad) I have been spending almost all my free time researching this and there seems to be a good deal of options...I'm considering letro or ralox...I was just hoping to get y'alls input/thoughts on what might be a good course of action...
02-28-2006, 01:59 PM
What brand nolva did you use? maybe it's no good.
02-28-2006, 02:57 PM
Yoru nolva may not be good OR the issue may be prolactin related (in which case nolva won't help).
02-28-2006, 03:30 PM
It's from AR-R...I hope that's not the case..although I have heard lots of reports of their clen/T3 being ineffective...Originally Posted by warriorway
02-28-2006, 03:36 PM
Huh...I was under the impression that nolva was still beneficial...I have bromocriptine and vitex on hand...I'll start using it if y'all think it might help...Originally Posted by yeahright
03-01-2006, 12:31 PM
Alright, I have decided I am going to continue the nolva and possibly add in some letro.
03-01-2006, 03:26 PM
Hmm I've never heard of AR-R. You might want to look into getting some from IBE. If you join their forum you get a 20% discount. Their research chems are strong. I had some clen from Inovative solutions and then I tried some from IBE. I was like holy crap! it was like 5 times stronger, and cheaper.
03-01-2006, 05:58 PM
Similar Forum Threads
- By Smokey69 in forum AnabolicsReplies: 6Last Post: 10-04-2006, 02:01 PM
- By traps in forum Post Cycle TherapyReplies: 21Last Post: 09-07-2006, 08:09 PM
- By LuckyLuciano213 in forum Weight LossReplies: 1Last Post: 02-08-2006, 06:50 PM
- By Grifter in forum AnabolicsReplies: 19Last Post: 01-17-2005, 12:46 PM
- By locknid in forum AnabolicsReplies: 9Last Post: 04-18-2003, 12:01 AM